login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A169876 Maximum number of rational points on a smooth absolutely irreducible projective curve of genus n over the field F_3. 0

%I

%S 7,8,10,12,13,14,16

%N Maximum number of rational points on a smooth absolutely irreducible projective curve of genus n over the field F_3.

%H Gerard van der Geer et al., <a href="http://www.manypoints.org">Tables of curves with many points</a>

%H Gerard van der Geer and Marcel van der Vlugt, <a href="https://doi.org/10.1090/S0025-5718-99-01143-6">Tables of curves with many points</a>, Math. Comp. 69 (2000) 797-810.

%Y Cf. A169869-A169883.

%K nonn,more

%O 1,1

%A _N. J. A. Sloane_, Jul 05 2010

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified April 4 05:34 EDT 2020. Contains 333212 sequences. (Running on oeis4.)